# SDR CALA2021091701601

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 75,030 hours, 15,921 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALT WARNING F360 CABIN ALT 10000-11000 DESCEND F300 CABIN ALT  RETRNED TO OPS NORM FLAGGED SDR REPLACED NUMBER 2 PRESSURE CONTROLLER. PERFORMED PRESSURIZATION CHECK, NORMAL. PARTS DATA INDICATED
